# SDR AALA20150825003

- Difficulty date: August 24, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 62,372 hours, 7,559 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Module
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER NOT DECLARED.  DURING CRUISE RECEIVED DUAL FMC FAILURE MSG.  PERFORMED FIM PROCEDURE 34-61-00-810-815 & 34-61-00-810-889 LT & RT AIMS M002 MODULE RESET.  FMC MSG CLEARED.  LT & RT FMCS OPERATIONAL CHECKED NORMAL.
